REAL

Items where Author is "Appleby, John"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Appleby, John and Patterson, Denis (2016) Classification of convergence rates of solutions of perturbed ordinary differential equations with regularly varying nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (3). pp. 1-38. ISSN 1417-3875

Appleby, John and Patterson, Denis (2016) On the admissibility of unboundedness properties of forced deterministic and stochastic sublinear Volterra summation equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (63). pp. 1-44. ISSN 1417-3875

Appleby, John and Buckwar, Evelyn (2016) Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (2). pp. 1-32. ISSN 1417-3875

This list was generated on Sun Mar 26 07:28:37 2017 CEST.